Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 244, NWS St. Louis, MO

May 31, 2008Calhoun County, Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2008, 6:08 PM CDT for Calhoun County, Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 6:08 PM CDT (23:08 UTC)
Expired
May 31, 2008, 7:00 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:13 PM CDTFUNNEL CLOUD2 Wsw Old Monroe, MO
May 31, 6:13 PM CDTFUNNEL CLOUDOld Monroe, MO
May 31, 6:30 PM CDTHAIL 13 W Old Monroe, MOOCCASIONALLY GOLF BALL SIZED HAIL...NEAR HIGHWAYS 00 AND C
May 31, 6:30 PM CDTHAIL 1Old Monroe, MOOCCASIONALLY GOLF BALL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 312308
SVRLSX
ILC013-MOC113-183-189-010000-
/O.NEW.KLSX.SV.W.0244.080531T2308Z-080601T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
  SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 700 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  WEST OF WENTZVILLE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WENTZVILLE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  OFALLON...
  COTTLEVILLE...
  ST. PETERS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3893 9058 3866 9050 3862 9097 3887 9096
      3889 9112 3899 9113
TIME...MOT...LOC 2308Z 270DEG 17KT 3879 9093

$$

CARNEY
3 follow-up statements
000 
WWUS53 KLSX 312325
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT SAT MAY 31 2008

ILC013-MOC113-183-189-010000-
/O.CON.KLSX.SV.W.0244.000000T0000Z-080601T0000Z/
CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
625 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN LINCOLN...WESTERN ST. CHARLES...WESTERN ST. LOUIS AND
SOUTHERN CALHOUN COUNTIES...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FLINT HILL...OR ABOUT NEAR WENTZVILLE...MOVING EAST AT 26 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...ST.
PAUL...DARDENNE PRAIRIE...OLD MONROE...OFALLON...COTTLEVILLE...
WELDON SPRING...GOLDEN EAGLE...ST. PETERS AND HARVESTER.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOS WITH LITTLE OR NO ADVANCE 
WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

LAT...LON 3893 9058 3866 9050 3862 9097 3887 9096
      3889 9112 3899 9113
TIME...MOT...LOC 2325Z 268DEG 23KT 3884 9079

$$

CARNEY
000 
WWUS53 KLSX 312347
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT MAY 31 2008

ILC013-MOC113-183-189-010000-
/O.CON.KLSX.SV.W.0244.000000T0000Z-080601T0000Z/
CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
646 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN LINCOLN...CENTRAL ST. CHARLES...CENTRAL ST. LOUIS
AND SOUTHERN CALHOUN COUNTIES...

AT 642 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ST. PAUL...MOVING EAST AT 26 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL AT OLD 
MONROE. ADDITIONALLY FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS 
STORM THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3895 9074 3894 9073 3895 9070 3894 9069
      3894 9067 3893 9058 3866 9050 3865 9076
      3896 9084
TIME...MOT...LOC 2346Z 268DEG 23KT 3884 9062

$$

CARNEY
000 
WWUS53 KLSX 312359
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT MAY 31 2008

ILC013-MOC113-183-189-010009-
/O.EXP.KLSX.SV.W.0244.000000T0000Z-080601T0000Z/
CALHOUN IL-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
659 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN...CENTRAL
ST. CHARLES...CENTRAL ST. LOUIS AND SOUTHERN CALHOUN COUNTIES EXPIRES
AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3895 9074 3894 9073 3895 9070 3894 9069
      3894 9067 3893 9058 3866 9050 3865 9076
      3896 9084
TIME...MOT...LOC 2359Z 268DEG 23KT 3884 9051

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:58 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 31, 2:58 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT SAT MAY 31 2008

.DISCUSSION...
/257 PM CDT SAT MAY 31 2008/
A WEAK COLD FRONT HAS SETTLED INTO THE NORTHERN OZARKS THIS
AFTERNOON. SURFACE DEWPOINTS HAVE FALLEN OFF INTO THE UPPER 50S TO
LOWER 60S NORTH OF THE FRONT BUT REMAIN IN THE UPPER 60S TO LOWER
70S SOUTH OF THE FRONT. THE FRONT IS EXPECTED TO SETTLE SOUTHWARD
TONIGHT AND ON SUNDAY. WEAK HIGH PRESSURE WILL BUILD INTO THE AREA
TONIGHT AND SUNDAY. THE FRONTAL BOUNDARY IS THEN FORECAST TO LIFT
NORTHEAST ACROSS THE AREA MONDAY NIGHT.

LOW LEVEL MOISTURE WAS POOLED ACROSS SOUTHERN KS AND SOUTHERN MO THIS
MORNING. CONVECTION CONTINES TO DRIFT ACROSS THE OZARKS THIS
AFTERNOON AND IS EXPECTED TO AFFECT THE SOUTHERN PORTION OF THE
FORECAST AREA LATER THIS AFTERNOON AND TONIGHT.

POPS WILL REMAIN FAIRLY LOW FOR THE AREA THROUGH SUNDAY NIGHT.
STRONG LOW LEVEL WARM AIR ADVECTION/MOISTURE ADVECTION IS FORECAST
BY THE MODELS INTO THE AREA MONDAY AND MONDAY NIGHT WITH HIGHER
POPS. BESIDES IT WILL NOT HAVE RAINED FOR NEARLY 2 DAYS BY THEN.

A SIGNIFICANT UPPER TROF IS FORECAST TO DIG INTO THE GREAT PLAINS BY
EARLY THURSDAY. NOW THE GFS IS DEEPER AND SLOWER WITH THIS SYSTEM
THAN THE ECMWF. WIDESPREAD CONVECTION IS EXPECTED LATE IN THE WEEK
WITH THIS STRONG SHORT WAVE AS IT SWINGS ACROSS.

TPS
&&

.AVIATION...
/1220 PM CDT SAT MAY 31 2008/
FOR THE 18Z TAFS...DIURNAL CU SHUD CONTINUE TO DEVELOP TODAY.
PRECIP IS EXPECTED TO REMAIN S OF TAF SITES TDY AND TNGT. EXPECT
SOME MID LEVEL CLOUDS TO DEVELOP AND MOVE INTO TAF SITES TONIGHT.
TOMORROW...WINDS ARE EXPECTED TO BECOME MORE NORTHERLY AND
EXPECTED TO BE DRY THROUGH THE END OF FORECAST PERIOD.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 31, 4:30 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT SAT MAY 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
430 PM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL INTO SOUTHEAST MISSOURI AS WELL AS SOUTHERN ILLINOIS
PRIMARILY THIS EVENING. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
OZARKS ON SUNDAY. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL AND POSSIBLE DAMAGING WINDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA MONDAY AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL
BE POSSIBLE WITH THE STORMS.

THERE IS YET ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT...AS WELL AS THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FOR TONIGHT OVER PARTS OF CENTRAL
INTO SOUTHEASTERN MISSOURI AND SOUTHERN ILLINOIS INTO THE EVENING
HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

In the hours before

Local storm report, May 31, 4:38 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             MIDWAY                  38.98N  92.45W
05/31/2008  E0.70 INCH       BOONE              MO   EMERGENCY MNGR

&&

EVENT NUMBER 00278

TRUETT
Special weather statement, May 31, 4:44 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT SAT MAY 31 2008

MOZ041-312215-
BOONE MO-
444 PM CDT SAT MAY 31 2008

AT 444 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTHEAST OF MIDWAY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HALF INCH HAIL AND HEAVY
RAIN AS IT AFFECTS COLUMBIA...EASLEY AND ASHLAND BETWEEN 444 PM AND
515 PM.

TILLY
Local storm report, May 31, 5:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 S COLUMBIA            38.93N  92.33W
05/31/2008  E0.88 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER 00279

SIPPRELL
Local storm report, May 31, 5:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     ST. CHARLES             38.79N  90.52W
05/31/2008  E50 MPH          ST. CHARLES        MO   STORM CHASER

&&

EVENT NUMBER 00280

TRUETT
Local storm report, May 31, 6:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             NEW DOUGLAS             38.97N  89.67W
05/31/2008  E0.50 INCH       MADISON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00281

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:29 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey31 min
May 30, 7:38 PM CDTTornado WarningLSXMontgomery37 min
May 30, 7:57 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey48 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison50 min
May 30, 8:45 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey45 min
May 30, 9:11 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison, Montgomery49 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningLSXBond, Madison41 min
May 30, 9:51 PM CDTFlash Flood WarningLSXCalhoun, Jersey, Madison6 hr
May 30, 9:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison47 min
May 30, 10:21 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair39 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair, Washington49 min
May 30, 11:18 PM CDTFlash Flood WarningLSXClinton, Monroe, Saint Clair, Washington6 hr
May 31, 6:01 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Montgomery44 min
May 31, 6:03 PM CDTSevere Thunderstorm WarningLSXMarion27 min
May 31, 6:40 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison50 min
May 31, 6:44 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion40 min
May 30, 7:35 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Monroe, Montgomery, Ralls4 hr
May 30, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Warren49 min
May 30, 7:45 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway45 min
May 30, 8:28 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren47 min
May 30, 9:08 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren52 min
May 30, 9:13 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren32 min
May 30, 9:49 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis41 min
May 31, 8:40 AM CDTRiver Flood WarningLSXLincoln22 hr
May 31, 5:14 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau31 min
May 31, 5:34 PM CDTSevere Thunderstorm WarningLSXMontgomery, Warren41 min
May 31, 6:59 PM CDTAreal Flood AdvisoryLSXCallaway, Montgomery, Warren4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.